# SDR SIMA20180611012

- Difficulty date: June 11, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 32,227 hours, 28,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR 10 CRACKED AT UPPER END UNDER DV WINDOW. REMOVED CRACKED LT FRAME 10 AT UPPER END UNDER DV WINDOW AND INSTALLED SERVICEABLE LT FRAME 10 IAW SRM 51-40-02.
